# SDR CALA2025061105451

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 23,025 hours, 2,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 4225476
- Condition: Faulted
- Location: Left
- Part time: 23,020 hours, 2,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK WONT COME ON LINE AND ELEC SMELL IN CABIN TRIED RESET AIR COND , NO HELP. REQUEST MEL. SMOKE IN CABIN FORM UPLOADED WHEN PACK WAS SHUTDOWN THE SMOKE DISAPPATED.  PERFORMED OPSCHECKS OF BOTH RECIRC FANS NO SMOKE NOTED. CORRECTION NO SMOKE PRESENT JUST ODOR. TOMC APPROVES DEF OF THE LEFT ACM PER MEL 2152BD AS REQUESTED - SEE ASSOCIATED DEF'S ON LP'S 5137172 (LEFT PACK), 5137205 (OFCR INOP) AND LP 5137228 (OFAR INOP). LEFT ACM DEFERRED PER MEL 2125BD. REMOVED LEFT AIR CYCLE MACHINE REF AMM DMC-B787-A-21-52-02-01A-520A-A INSTALLED NEW LEFT AIR CYCLE MACHINE REF AMM DMC-B787-A-21-52-02-01A-720A-A UP TO STEP 1. C. (11). MUST CONTINUE FROM INSTALLATION AMM STEP 1.C.(12) CONTINUED LEFT AIR CYCLE MACHINE INSTALLATION REF AMM DMC-B787-A-21-52-02-01A-720A-A COMPLETED 1.C. CONTINUE FROM STEP  1.D LEFT AIR  CYCLE MACHINE-POST INSTALLATION TEST. PERFORMED POST INSTALLATION OPERATIONAL CHECK, TESTS PASSED IAW AMM 21-52-02. NO LEAKS NOTED.
